[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 411
Citations 0
Observation
January 2016

Subacute Cutaneous Lupus Erythematosus Induced by Mitotane

Author Affiliations
  • 1Department of Dermatology, La Paz Hospital, Madrid, Spain
  • 2Department of Endocrinology, La Paz Hospital, Madrid, Spain
JAMA Dermatol. 2016;152(1):109-111. doi:10.1001/jamadermatol.2015.2702

Drug-induced subacute cutaneous lupus erythematosus (DISCLE) presents similar clinical and serological characteristics to idiopathic SCLE. The following report describes a case of DISCLE induced by mitotane.

A woman in her 60s was diagnosed with a nonfunctioning stage II right adrenocortical carcinoma (ACC) and began treatment with mitotane (300 mg, 3 times daily) with supplementary hydrocortisone (200 mg/d). One month later, she had developed an itchy eruption without systemic involvement and she was referred for dermatologic consult.

First Page Preview View Large
First page PDF preview
First page PDF preview
×